# SDR DL76L071021

- Difficulty date: August 2, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 47,002 hours, 7,043 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Poppet Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FUEL LEAK LEFT MIDWING, RTB.  FOUND LEFT WING SURGE PRESS RELIEF VALVE LEAKING FUEL.  REPLACED TANK PLATE/SURGE POPPET VALVE ASSY ADDED FUEL       LEAK CHECKS OK.
